# SDR ASAA2014060408038

- Difficulty date: June 4, 2014
- Submitted: June 6, 2014
- Operation: Air carrier
- Aircraft: N558AS
- Make and model: Boeing 737890
- Aircraft serial: 35177
- Aircraft time: 30,316 hours, 8,908 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Cabin Pressure
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

TWICE IN FLT AUTO FAIL & ALTN LIGHTS CAME ON MOMENTARILY THEN OFF, NOTED THE CABIN DESCENDED AT 500 FT IAW MIN THE CLIMBED 500' PER MINUTE.  ACFT GROUNDED. PERFORMED FIM TASK 21-31 TASK 801 DCPC EXISTING & FAULT HISTORY W/NO FAULTS FOUND.  ACFT OK FOR SERVICE.
